MathSciNet Relay Station
MathSciNet bibliographic data
MR1825897 (2002a:11102) 11M35 (11M06)
Knopp, Marvin; Robins, Sinai Easy proofs of Riemann's functional equation for $\zeta(s)$ and of Lipschitz summation. Proc. Amer. Math. Soc. 129 (2001), no. 7, 1915–1922.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement